MathSciNet Relay Station
MathSciNet bibliographic data
MR1348038 (97a:65080) 65M60 (35L65 65M12)
Bouchut, F.; Bourdarias, Ch.; Perthame, B. A MUSCL method satisfying all the numerical entropy inequalities. Math. Comp. 65 (1996), no. 216, 1439–1461.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement